# SDR SIMA20210426001

- Difficulty date: April 26, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 40,194 hours, 35,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON WALL JUST AFT OF RH OVER WING EMEGENCY EXIT INOP-C/A-TROUBLESHOT EMERGENCY EXIT SIGN. FOUND BAD [3] BATTERY POWER SUPPLY. RAR BATTERY POWER SUPPLY [3] IAW W/C 33-700-19 OPS CHECK GOOD
